New York, 2007Flash Flood and Hail in New York, July 27, 2007
July 27, 2007 · NWS ALY · 5 events in 1 county or zone
A warm, very moist and unstable airmass, combined with the approach of a weak cold front from the west, led to the development of scattered showers and thunderstorms during the mid afternoon hours on Friday July 27th. Isolated severe thunderstorms occurred in portions of the western Mohawk Valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm, very moist and unstable airmass, combined with the approach of a weak cold front from the west, led to the development of scattered showers and thunderstorms during the mid afternoon hours on Friday July 27th.
Isolated severe thunderstorms occurred in portions of the western Mohawk Valley. In addition, with abundant moisture in place, and repeated clusters of thunderstorms forming over the same region, localized flash flooding also occurred.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 27, 12:17 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 27, 12:17 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
117 PM EDT FRI JUL 27 2007
.SYNOPSIS...
A SOUTHERLY HUMID FLOW WILL CONTINUE TODAY. AN UPPER LEVEL
DISTURBANCE WILL SLOWLY MOVE EAST FROM THE OHIO VALLEY. A COLD
FRONT...OVER THE GREAT LAKES REGION...WILL ALSO HEAD IN OUR
DIRECTION AT A SNAILS PACE. BOTH THESE WEATHER DISTURBANCES WILL
INCREASE THE THREAT OF SHOWERS AND THUNDERSTORMS AS WE HEAD INTO THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SEVERE THUNDERSTORM WATCH 555 IS IN EFFECT UNTIL 8 PM AND
ADJUSTED FORECAST ACCORDINGLY. ORGANIZED FORCING TOUGH TO DISCERN
IN DATA...BUT SOME SURFACE BASED CONVERGENCE SEEN IN WESTERN
AREAS...ALONG WITH COOLING TEMPERATURES ALOFT AS UPPER SYSTEM
CONTINUES EAST THROUGH THE EASTERN GREAT LAKES. BAND OF DEEPER
MOISTURE IN WESTERN PA/NY ALSO HEADED EAST. CURRENT CONVECTION
SUPPORTED BY TERRAIN AND IMPRESSIVE INSTABILITY THAT IS ALREADY IN
PLACE IN CENTRAL NY. LOCALLY HEAVY RAINFALL MAY CAUSE STANDING
WATER IN LOW LYING AREAS WHERE STORMS MAY TRAIN IN THE NORTH/SOUTH
ORIENTED LINES...ESPECIALLY IN AREAS OF TERRAIN. AREAS OF THE
MOHAWK VALLEY...HUDSON VALLEY...LAKE GEORGE...SARATOGA
REGIONS...CATSKILLS AND POINTS EAST ARE ALSO VERY UNSTABLE...SO
WILL KEEP AN EYE ON THESE AREAS FOR LATER DEVELOPMENT.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
THE CUTOFF LOW...WHICH THWARTED US LAST WEEK...WENT TO OUR SOUTHWEST
AND THEN TO OUR NORTHWEST...LOOKS TO FINALLY BECOME AN OPEN WAVE IN
THE NEXT DAY OR SO AS IT MOVES EAST FROM THE OHIO VALLEY. ANOTHER
DIGGING TROUGH OUT OF EASTERN CANADA LOOKS TO BE THE KICKER.
UNFORTUNATELY...THIS UPSTREAM TROUGH DOES LOOK TO KICK THE NEXT COLD
FRONT MUCH PAST THE AREA. IN FACT...ABOUT THE ONLY THING BOTH MODELS
AGREE ON...IS THAT THE FRONT WILL LIE DOWN SOMEWHERE IN OUR CWA
HEADING INTO THE WEEKEND...ALLOWING WAVES OF LOW PRESSURE TO RIPPLE
ALONG IT.
UPSTAIRS THIS TROUGH LOOKS LESS POTENT THAN THE ONE OVER US EARLIER
IN THE MONTH. HOWEVER...WITH A WEAK WIND FIELD...AND VERY HUMID AIR
(PRECIPITABLE WATER IN THE 1.5-2 INCH RANGE) OVER OUR REGION...COULD
STILL LEAD TO SLOW MOVING THUNDERSTORMS...TRAINING STORMS OR EVEN
BACKBUILDING ONES...TO PRODUCE LOCALLY EXCESSIVE RAINFALL.
HAVING SAID THAT...THE LATEST 00Z NAM HAS ONLY LESS THAN A HALF INCH
OF MAX TOTAL QPF ANYWHERE IN OUR CWA THROUGH MONDAY HOWEVER...WE DO
NOT BUY SUCH A LOW AMOUNT GIVEN THAT FACT THAN ANY STORM COULD
EASILY PUT DOWN THAT MUCH IN A SHORT TIME.
THE 00Z GFS HAS CONSIDERABLY MORE QPF...ESPECIALLY OVER THE SE BY
SUNDAY MORNING WITH ONE ENHANCED 12-HR PERIOD OF OVER 2
INCHES...OVER 3 INCHES FOR THE ENTIRE FRI-SUN PERIOD. THEN...EARLY
NEXT WEEK...THIS MODEL GENERATES OVER 5 INCHES ACROSS OUR SOUTHERN
CATSKILLS. SOME OF THESE QPF BULLSEYE MIGHT BE THE RESULT OF
CONVECTIVE FEEDBACK ON THE MODELS PART...BUT CERTAINLY EASILY
WITHIN THE RANGE OF METEOROLOGICAL REALITY.
MORE ON THE HYDROLOGY CONCERNS WILL BE ADDRESSED IN OUR HYDRO
DISCUSSION.
WENT A LITTLE HIGHER THAN MAV VALUES TONIGHT...THEN CLOSE TO THEM
THEREAFTER.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
THERE IS SOME HOPE THAT DURING THIS TIME FRAME...THE TROUGH WILL
FINALLY BEGIN TO LIFT OUT...SHUTTING DOWN THE THREAT OF HEAVY RAIN
AS SOMEWHAT DRIER AIR FROM SOUTHERN CANADA DISPLACES THAT TROPICAL
AIR MASS. THIS PROCESS COULD TAKE SOME TIME...AND MIGHT NOT COME TO
FRUITION UNTIL THURSDAY.
NO CHANGES IN THE EXTENDED PORTION OF THE FORECAST FOR NOW.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LOCALIZED MVFR/IFR CONDITIONS POSSIBLE WITHIN ANY SHOWERS/TSTMS THIS
AFTERNOON/EVENING...OTHERWISE EXPECT VFR CONDITIONS THROUGH 02Z/SAT.
THEN...AREAS OF MVFR/IFR WILL DEVELOP...ESPECIALLY IN ANY AREAS THAT
RECEIVE ANTECEDENT RAINFALL. EXPECT AREAS OF MVFR/IFR TO GRADUALLY
BECOME VFR BETWEEN 12Z-15Z/SAT...BUT ADDITIONAL AREAS OF MVFR/IFR
WILL BECOME LIKELY AFTER 15Z/SAT AS NUMEROUS SHOWERS/TSTMS REDEVELOP
SAT.
AS FOR SHOWER/TSTM POTENTIAL...EXPECT ACTIVITY TO REMAIN SCATTERED
ACROSS THE TERMINALS THROUGH AT LEAST 20Z...WITH HIGHEST CHANCE
UNTIL 20Z AT KGFL. THEN...EXPECT SCATTERED TSTMS TO AFFECT THE
TERMINALS THROUGH AT LEAST 02Z/SAT. AGAIN...BEST POTENTIAL WILL BE
TERMINALS TO THE N/W...SUCH AS KGFL/KALB. ADDITIONAL SHOWERS/TSTMS
MAY AFFECT THE REGION OVERNIGHT INTO EARLY SAT AM...AS UPPER LEVEL
TROUGH APPROACHES FROM W. AT THIS TIME...SOME UNCERTAINTY REMAINS
INTO HOW MUCH ACTIVITY WILL AFFECT TERMINALS LATER TONIGHT...AND
THUS...HAVE KEPT OUT MENTION AT THIS TIME. ADDITIONAL SHOWERS/TSTMS
SHOULD REDEVELOP ONCE AGAIN AFTER 15Z/SAT.
WINDS SHOULD REMAIN LIGHT...FROM A 160-190 DIRECTION...LESS THAN 10
KT THROUGH 18Z/SAT. HOWEVER...MUCH STRONGER WIND GUSTS WILL BE
POSSIBLE IN AND NEAR ANY TSTMS THROUGHOUT THE TAF PERIOD.
OUTLOOK...
SUN THROUGH TUE...VFR-MVFR...NUMEROUS SHOWERS AND THUNDERSTORMS.
WED...VFR.
&&
.HYDROLOGY...
SCATTERED SHOWERS/TSTMS ARE EXPECTED THIS AFTERNOON/EVENING...WITH A
MORE AREAL COVERAGE THAN THURSDAY. WESTERN AREAS...FROM THE EASTERN
CATSKILLS EXTENDING INTO THE WESTERN MOHAWK VALLEY AND ADIRONDACKS
WILL BE MOST SUSCEPTIBLE ONCE AGAIN...WITH AREAL RAINFALL AMOUNTS OF
0.10-0.25...ALONG WITH EMBEDDED POINT RAINFALL AMOUNTS OF 0.50-1.0
POSSIBLE IN ANY SLOWER MOVING TSTMS.
A FRONTAL BOUNDARY WILL SLOWLY MOVE INTO THE REGION SATURDAY AND
BECOME NEARLY STATIONARY ACROSS THE AREA SUNDAY. THE BOUNDARY WILL
BE THE FOCUS FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. WINDS WILL BE
RATHER LIGHT UP THROUGH 500 MB...THUS STORMS WILL BE SLOW MOVERS AND
ALSO MAY BACKBUILD. PRECIPITABLE WATER LEVELS WILL INCREASE TO CLOSE
TO 2 INCHES OVER THE WEEKEND...WITH K INDEX VALUES UP TO AROUND
35...SUGGESTING THE POSSIBILITY FOR TORRENTIAL DOWNPOURS. THE
PRIMARY THREAT IS FOR URBAN AND SMALL STREAM FLOODING...ESPECIALLY
WHERE STORMS TRAIN OVER THE WEEKEND. SHOULD WIDESPREAD HEAVY RAIN
OCCUR...THEN SIGNIFICANT RISES ARE POSSIBLE ON LARGE STEM RIVERS.
WHILE PINPOINTING THE GREATEST THREAT AREA IS DIFFICULT...IT STILL
APPEARS AT THIS TIME THAT THE CATSKILLS EAST TO WESTERN NEW ENGLAND
WILL HAVE THE BEST CHANCE OF RECEIVING SIGNIFICANT RAINFALL WITH
OROGRAPHIC ENHANCEMENT LIKELY. RAINFALL RATES OF 1-3+ INCHES PER
HOUR ARE POSSIBLE WITH THUNDERSTORMS
ADDITIONAL RAINFALL MAY OCCUR MONDAY INTO TUESDAY...AS A WAVE OF LOW
PRESSURE DEVELOPS ALONG THE NEARLY STATIONARY BOUNDARY. WIDESPREAD
HEAVY RAINFALL IS POSSIBLE WITH THIS SYSTEM. THE COMPUTER MODELS
HOWEVER HAVE HAD A HARD TIME PINPOINTING THE LOCATION OF HEAVIEST
RAINFALL.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
NEAR TERM...NAS
AVIATION...KL
Hazardous weather outlook, Jul 27, 12:03 PM EST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
103 PM EDT FRI JUL 27 2007
CTZ001-013-MAZ001-025-NYZ041-043-048>054-058>061-063>066-084-
VTZ013>015-281715-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
103 PM EDT FRI JUL 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A CHANCE OF NON-SEVERE THUNDERSTORMS THIS
AFTERNOON...PRIMARILY IN THE AFTERNOON. THUNDERSTORMS THAT DO FORM
WILL SLOWLY MOVE FROM SOUTHWEST TO NORTHEAST AROUND 10 MPH OR
LESS. SOME STORMS MIGHT EVEN BACKBUILD. THUNDERSTORMS COULD
CONTAIN TORRENTIAL RAINFALL WITH SOME LOCALITIES POSSIBLY PICKING
UP A FEW INCHES OF RAINFALL WHICH COULD PRODUCE PONDING OF WATER.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A SLOW MOVING COLD FRONT WILL STALL OVER OUR REGION SATURDAY
THROUGH AT LEAST MONDAY. WAVES OF LOW PRESSURE FORMING ALONG THE
FRONT WILL BE THE FOCUS FOR MORE POTENTIALLY WIDESPREAD HEAVY
RAIN IN THE FORM OF SLOW MOVING THUNDERSTORMS. RAINFALL RATES WITH
THE THUNDERSTORMS COULD REACH 1 TO 3 INCHES PER HOUR WITH THE
POSSIBILITY OF URBAN AND SMALL STREAM FLOODING...AS WELL AS
SIGNIFICANT RISES ON MAIN STEM RIVERS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NYZ032-033-038>040-042-047-082-083-281715-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN WARREN-SCHOHARIE-NORTHERN FULTON-
SOUTHEAST WARREN-
103 PM EDT FRI JUL 27 2007
...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SOME THUNDERSTORMS COULD CONTAIN DAMAGING WINDS AND LARGE
HAIL. THUNDERSTORMS WILL SLOWLY MOVE FROM SOUTHWEST TO NORTHEAST
AROUND 10 MPH OR LESS. SOME STORMS MIGHT EVEN BACKBUILD.
TORRENTIAL RAINFALL IS POSSIBLE WITH SOME LOCALITIES POSSIBLY
PICKING UP A FEW INCHES OF RAINFALL WHICH COULD PRODUCE PONDING OF
WATER.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A SLOW MOVING COLD FRONT WILL STALL OVER OUR REGION SATURDAY
THROUGH AT LEAST MONDAY. WAVES OF LOW PRESSURE FORMING ALONG THE
FRONT WILL BE THE FOCUS FOR MORE POTENTIALLY WIDESPREAD HEAVY
RAIN IN THE FORM OF SLOW MOVING THUNDERSTORMS. RAINFALL RATES WITH
THE THUNDERSTORMS COULD REACH 1 TO 3 INCHES PER HOUR WITH THE
POSSIBILITY OF URBAN AND SMALL STREAM FLOODING...AS WELL AS
SIGNIFICANT RISES ON MAIN STEM RIVERS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 27, 12:36 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
136 PM EDT FRI JUL 27 2007
VTZ014-015-271815-
EASTERN WINDHAM VT-WESTERN WINDHAM VT-
136 PM EDT FRI JUL 27 2007
...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT SOUTHEAST WINDHAM
COUNTY THROUGH 215 PM...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR GUILFORD CENTER...OR ABOUT
7 MILES SOUTHWEST OF BRATTLEBORO...AND MOVING NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
BRATTLEBORO BY 150 PM EDT
6 MILES SOUTHEAST OF NEWFANE BY 210 PM EDT
PUTNEY BY 215 PM EDT
Special weather statement, Jul 27, 12:45 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT FRI JUL 27 2007
NYZ039-040-082-271830-
MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
145 PM EDT FRI JUL 27 2007
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWEST MONTGOMERY...AND
WESTERN FULTON COUNTIES THROUGH 230 PM...
AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR FORT PLAIN...OR ABOUT OVER CANAJOHARIE...AND MOVING
NORTHEAST AT 20 MPH.
BOATERS ON CAROGA LAKE SHOULD SEEK SHELTER NOW. THIS STORM MAY
PRODUCE A QUICK INCREASE IN WINDS SPEED AND WAVE ACTION BETWEEN 215
PM AND 230 PM.
THE THUNDERSTORM WILL BE NEAR...
ST. JOHNSVILLE BY 155 PM EDT
EPHRATAH BY 200 PM EDT
CAROGA LAKE PUBLIC CAMPGROUND BY 225 PM EDT
CAROGA LAKE BY 230 PM EDT
Special weather statement, Jul 27, 1:47 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
247 PM EDT FRI JUL 27 2007
NYZ039-082-271930-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
247 PM EDT FRI JUL 27 2007
...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT EASTERN FULTON
COUNTY THROUGH 330 PM...
AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR
GLOVERSVILLE...AND MOVING NORTHEAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...
CRANBERRY CREEK BY 300 PM EDT
NORTHAMPTON BEACH PUBLIC CAMPGROUND BY 310 PM EDT
NORTHVILLE BY 315 PM EDT
KL
Event by event
2 thunderstorm wind, 1 heavy rain, 1 hail, 1 flash flood. Local standard time, as filed.
Heavy Rain, Fulton
- When
- July 27, 2:00 PM EST to 4:00 PM EST
- Where
- Fulton County, Gloversville
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 43.050, -74.350
Heavy rainfall from several clusters of thunderstorms led to minor flooding in portions of Gloversville. Several roads were closed, including Second Avenue, outside of the Boulevard Elementary School, due to approximately 2 feet of standing water.
In addition, the Boulevard Elementary School sustained water damage as high water levels led to water infiltration through temporary windows, which were not completely sealed. This allowed approximately 1 foot of water to enter the basement, damaging water heaters and other stored items such as textbooks.
Thunderstorm Wind, Fulton
- When
- July 27, 2:11 PM EST
- Where
- Fulton County, Mayfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.100, -74.270
Multiple trees were reported down in Mayfield due to strong thunderstorm winds.
Thunderstorm Wind, Fulton
- When
- July 27, 2:30 PM EST
- Where
- Fulton County, Mayfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.100, -74.270
Powerlines were reported down in and near Mayfield as a result of strong thunderstorm winds.
Hail, Fulton
- When
- July 27, 2:40 PM EST
- Where
- Fulton County, 2 mi S of Northville
- Measured
- 1 in hail
- Reported by
- Park/Forest Service
- Coordinates
- 43.201, -74.180
Quarter size hail was reported approximately 2 miles south of Northville.
Flash Flood, Fulton
- When
- July 27, 4:00 PM EST to 6:00 PM EST
- Where
- Fulton County, Mayfield
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 43.100, -74.270
County road 146 was closed due to 3 to 4 feet of standing water after persistent heavy rainfall from several clusters of thunderstorms.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Colorado, July 27, 20071 death · $5,000 · 1 event
- Rip Current in Washington, July 27 to 28, 20071 death · 1 event
- Rip Current in Texas, July 27, 20071 death · 1 event
- Lightning Strikes in Vermont, July 27, 20071 injured · $900,000 · 2 events
- Flash Flood and Damaging Winds in Arizona, July 27, 2007$220,000 · 70 kt wind · 5 events
- Flash Flood and Hail in Kentucky, July 27, 2007$125,000 · 60 kt wind · 9 events
- Hail and Damaging Winds in North Carolina, July 27, 2007$60,000 · 1.75 in hail · 23 events
- Hail and Damaging Winds in North Carolina, July 27, 2007$60,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Virginia, July 27, 2007$55,000 · 60 kt wind · 10 events
- Hail and Damaging Winds in New York, July 27, 2007$55,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in Pennsylvania, July 27, 20073 injured · $13,000 · 50 kt wind · 7 events
- Flash Flood in Wyoming, July 27, 2007$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 47213, 47209, 47210, 47211, 47212.